# SDR SIMA20220603001

- Difficulty date: June 3, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 52,396 hours, 44,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTREMELY DIFFICULT TO OPEN-C/A-AT THIS TIME C/W MAIN CABIN DOOR FRAME ROLER LUBRICATION PER AMM 53-21-02
